Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Gum bleeding, vitamin C supplementation, acidity medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1361 Questions
Doctor :   Hi,
Doctor :   How can I help you ?
User :   my teeths are bleeding for last one year
User :   when i do some physical exercise or if my body strained then my teeths are not bleeding while brushing
Doctor :   Is it a caries tooth ?
User :   no my tooths are good condition
Doctor :   Do you bleed more when sustained cuts ?
User :   if i take any non veg or spicy food also tooths bleed a lot
Doctor :   I meant cuts on other parts ?
User :   i have consulted a docter who suggest me to brush twice a day and suggested SENSODENT tooth paste
User :   no
Doctor :   Sensodent will help but I advice you to take Vit C also
User :   but it has not stopped the bleeding
Doctor :   The bleeding could be due to fragile gums
User :   yes
Doctor :   Vit C will really help in such cases
User :   is it a tooth paste
Doctor :   No, in the form of tablets
Doctor :   Named LIMCEE 500
Doctor :   one per day for 15 days will suffice
User :   what should i name the drugist
Doctor :   Tab LIMCEE
User :   ok
Doctor :   It is available in most of the pharmacies and is an Over the counter
User :   thats alone enough
Doctor :   yes,
User :   fine sir
User :   i have another proble to clarify
Doctor :   Ans gargling with antiseptic solutions like CHLORHEXIDINE is good , as it will prevent infections
Doctor :   Yes, please proceed
User :   i have a gastric problem
User :   which bothers me a lot all the times
Doctor :   May I know your symptoms ?
User :   stomach will be tightened and releasing gas frequently
Doctor :   Ok , since when do you have this problem ?
User :   when i take spicy food or non veg it will come till sleeping
User :   almost 2 years
User :   gradually increased
Doctor :   Have you taken any medication for the same ?
User :   no
User :   some times i take digine syrup when horrible
Doctor :   Does it help ?
User :   only on temporary basis
User :   but when i go out of station on work where i cannot do my exercise it gives of lot of trouble
Doctor :   How are your food habits ?
Doctor :   i meant the timings ?
User :   morning at 9am afternoon 1.30pm night 9pm
Doctor :   Ok, Do take Tab Gasex two per day after food
Doctor :   this will help
Doctor :   The above tab is sideeffect free
User :   ok
Doctor :   and shows good results , but takes time
User :   this i have to take when i have problem or normal course of time
Doctor :   No , take it continuously for about a month
Doctor :   You will have symptom free future
User :   ok
Doctor :   Is there anyuthing i can help you with ?
Doctor :   anything*
User :   thats all
User :   thanx doctor
Doctor :   You are welcome
Doctor :   Thanks for consulting me
Doctor :   Bye for now take care
User :   thanx
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor